Tail-dependence in stock-return pairs

Fortin, InesORCID: https://orcid.org/0000-0003-4517-455X and Kuzmics, Christoph (2002) Tail-dependence in stock-return pairs. International Journal of Intelligent Systems in Accounting, Finance & Management, 11 (2), pp. 89-107. DOI: 10.1002/isaf.216

Full text not available from this repository.
Item Type: Article in Academic Journal
Date Deposited: 11 Apr 2017 14:20
Last Modified: 16 Jan 2019 12:46
DOI: 10.1002/isaf.216
ISSN: 1055-615X (Print), 1099-1174 (Online)
URI: https://irihs.ihs.ac.at/id/eprint/4252

Actions (login required)

View Item View Item